Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 62, Pages 3949-3956
http://dx.doi.org/10.1155/S0161171203211339

On clean ideals

Department of Mathematics, Zhejiang Normal University, Jinhua, Zhejiang 321004, China

Received 21 November 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huanyin Chen and Miaosen Chen, “On clean ideals,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 62, pp. 3949-3956, 2003. doi:10.1155/S0161171203211339